Reflexivity Of The Translation-Dilation Algebras On L2(ℝ)

Levene, R. H. and Power, S. C. (2003) Reflexivity Of The Translation-Dilation Algebras On L2(ℝ). International Journal of Mathematics, 14 (10). pp. 1081-1090. ISSN 0129-167X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Journal of Mathematics
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
81956
Deposited By:
Deposited On:
08 Oct 2016 00:06
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 11:11